Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having spotting during periods. Scan shows uterine fibroids. Prescribed medicines. Side effects?

am 45, got my last period on 25th Dec2012. On 11th March 2013 I started spotting for 2 days and it stopped again. On 18 March I started spotting again and since have been bleeding one drop of blood a day. Visited my Gynac took a scan my ovaries appear normal and uterus is bulky with 3 fibroids the size of lemons. The doctor prescribed Pause MF , Gynac CVP and Femilon Do I need to take so many medicines what will be a side effects of all these medicines? I do not suffer from Pressure, Heart problems or Sugar I excirse everyday. I do not wish to take so many medicines unless it is really necessary. Are these all part of menopause which will eventually settle?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Your complaints may be due to menopause or due to Uterine fibroids.
The tab may help you to relieve from your symptoms, but the uterine fibroids need separate treatment. A diagnostic D&C followed by surgical removal of uterus will be the correct choice to avoid future complications. Anyhow consult with your gynecologist and discuss with her regarding the management of Fibroids.
Best wishes
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor